Women’s Health Interactive Forums

  • If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Announcement

Collapse
No announcement yet.

Going crazy here!

Collapse
X
Collapse
  • Filter
  • Time
Clear All
new posts

  • Going crazy here!

    Started taking a new birth control in September because the other one was not working at all for me. I am taking birth control to regulate my period at this time. When I would get my period on my own, it is generally HEAVY. When I started taking the birth control, my periods are SUPER LIGHT. Light enough to only need a liner which I find strange.
    Anywho, I am on my third pack. Started the new pack on the 10th. Period was gone by the 11th. Had sex twice this weekend.
    This weekend I noticed that I was SUPER IRRITABLE, ANYTHING my bf did I wanted to tell him to shutup. Anything he did was getting on my last nerve. Ladies, we all know that generally happens right before a period.
    Fast forward to this morning. I had cramps on my way to work this morning. Go to the bathroom and BAM period is back and heavier than it was when I was on the sugar pills.
    Took a pregnancy test and it came back negative. I take my pills at the same time everyday and do not miss any. Do you think my body is now reacting to the pills even though I am not even a week into my active pills yet? Maybe some blood that did not make a debut last week is coming down now? Considering calling my GYN if it does not stop by the end of the week.
    Any suggestions or did this happen to anyone else?

  • Ahh, the plights of hormonal birth control. I took it for nearly 10 years and my doctors would normally me to go three full cycles to let my hormones regulate before considering switching. It made for a long three months at times. It sounds like it's just not the right balance of hormones for you.

    A heavy period isn't a bad period. I say that, not to minimize your issue but to remind you of what your body is designed to do. After being on bc as long as I was, and it making me feel as bad as it did, I very much welcomed back a heavier, crampier period. Not only was I an emotional rollercoaster while on them, I lost my sex drive almost completely, lost a lot of hair, regular bad breakouts, low energy, etc.

    I'd give it through the rest of this 3rd pack before I considered switching.
    "Be what you're looking for."

    Comment


    • Oh man! The hair loss thing. I color my hair a lot but last week, it felt like a lot more on the brush. I am okay with the whole breakout thing thankfully. Sex drive has went down I noticed. As you said I am going to finish out this pack and see what happens. My GYN said if this one does not work, they want to put me on the ring.
      GYN said I have PCOS and I am also taking Metformin for that too. Maybe I should have mentioned that earlier. I have also lost 54 pounds since March because of my low carb diet. I was pre-diabetic and I reversed it! I only got on the birth control because I would not stop bleeding. I am thinking of stopping the birth control for a month and see if it comes down on its own. I remember last time I had a huge weight loss, my period was coming down on its own like clockwork every month. Once I gained the weight back, I had issues. GYN did a pap smear and took blood and everything came back normal back in September.

      Comment


      • Yes, weighing more than you should will definitely negatively affect PCOS, your period, etc.

        If you decide to stop BC, you'll need to do it for more than a month in order to see the true affect. The first month, your body will still be affected by the remnants of the hormonal bc.

        Great job on your weight loss!!!!!
        "Be what you're looking for."

        Comment


        • I have decided to stop with the birth control after this pack. They switched the manufacturer and that is when I started with the side effects. It has gotten so bad, I do not even want to touch him. Anything anyone does makes my blood boil. I wake up angry for no **** reason. If I am not ****ed, I am crying or feeling down. My sex drive is pretty much gone as well. I went off on him the other day because I did not want him to bother me when I was sleeping. It is pretty scary when you cant even control your own mood.

          The pill has just basically turned me into a RAGING PSYCHO BLEEP!

          Comment

          Womens Health orange logoGet The Newsletter

          Receive our passionately crafted, medically reviewed articles and insights — the stuff nobody else talks about but you want to know — delivered right to your inbox.

          Latest Posts in Our Forums

          Collapse

          Latest Topics in Our Forums

          Collapse

          Working...
          X